# SDR UIEA2020101002208

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,484 hours, 18,246 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: J219POSWE
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS SIGN OF OIL LEAK.  REMOVED AND REPLACED FUEL TO/OIL HEAT EXCHANGE TUBE GASKET, IAW B767 AMM 79-21-01.
